Medication For Bumps And Itching Due To Bed Bug Infestation?
Tonight, I want to ask medication for bed bugs? My feet were all full of bumps and itchy
Hello Gracia, Thank you for the question.
Are you certain that the cause is bed bugs? Red itchy rashes on the skin can indeed be caused by bed bugs. Bed bugs will generally get out of bed at night to bite and then hide. Usually bed bugs are more often found in places inhabited by many people such as boarding or lodging. This insect bite can cause a red rash that feels itchy or sometimes feels sore. In addition to bed bugs, itchy reddish rashes can be caused by hives, for example due to consumption of foods high in protein or certain drugs.
To overcome the symptoms of itching for a while, you can use salicyl powder or calamine lotion on the itchy area of the skin. You are not recommended to scratch the area of itchy skin. If the symptoms of this red and itchy rash do not improve for more than 2 days or if you experience severe itching and a swollen-looking rash, please consult your doctor immediately for further examination and treatment which can be in the form of antihistamines and anti-inflammatory drugs, and can ointment or oral medication depends on the severity of your condition.
In addition, you are also encouraged to maintain the cleanliness of your bedroom. Make it a habit to wash bed linen, pillowcases and bolsters, and blankets with hot water regularly followed by drying them in the sun. If a bed bug is suspected, you are also advised to use a professional insect cleaning service to prevent similar symptoms later in life.
I hope this helps.